RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 319, Pages 293–299 (Mi znsl618)  

This article is cited in 1 scientific paper (total in 1 paper)

More about the embedding of a cyclic extension into a cyclic extension

A. V. Yakovlev

Saint-Petersburg State University

Abstract: The connections between the concordance condition and the solvability of the problem of embedding of a cyclic Galois extension into another cyclic Galois extension are investigated.

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 134:6, 2598–2601

Bibliographic databases:

UDC: 512.623.3
Received: 01.10.2004

Citation: A. V. Yakovlev, “More about the embedding of a cyclic extension into a cyclic extension”, Problems in the theory of representations of algebras and groups. Part 11, Zap. Nauchn. Sem. POMI, 319, POMI, St. Petersburg, 2004, 293–299; J. Math. Sci. (N. Y.), 134:6 (2006), 2598–2601

Citation in format AMSBIB
\Bibitem{Yak04}
\by A.~V.~Yakovlev
\paper More about the embedding of a~cyclic extension into a~cyclic extension
\inbook Problems in the theory of representations of algebras and groups. Part~11
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 319
\pages 293--299
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2117862}
\zmath{https://zbmath.org/?q=an:1136.12300}
\elib{http://elibrary.ru/item.asp?id=9129125}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 134
\issue 6
\pages 2598--2601
\crossref{https://doi.org/10.1007/s10958-006-0131-9}
\elib{http://elibrary.ru/item.asp?id=13507681}


Linking options:
  • http://mi.mathnet.ru/eng/znsl618
  • http://mi.mathnet.ru/eng/znsl/v319/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ishkhanov, B. B. Lur'e, “The Hasse conjecture for cyclic extensions”, J. Math. Sci. (N. Y.), 136:3 (2006), 3942–3945  mathnet  crossref  mathscinet  zmath  elib  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:174
    Full text:45
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019